# SDR FDEA201204051264

- Difficulty date: April 5, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 63,410 hours, 12,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NINE FASTENER HOLES FOUND CRACKED DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT RT WING SKIN ACCESS DOOR CUT-OUT BETWEEN STATION XORS= -683.4 AND STATION XORS= -713.6.
